# SDR C2XA95IA179

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cross Beam
- Part number: 12014226001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND THE CROSS BEAM BETWEEN FRAMES 35 TO 38, TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PORTION OF CROSSBEAM, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
